# SDR CHQA200800262

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 20,001 hours, 15,523 cycles
- Engine time: 21,521 hours, 16,166 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2077
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 20,017 hours, 15,534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI THE CREW RECEIVED A BAGGAGE COMPARTMENT SMOKE INDICATION.  THE CREW DISCHARGED THE FIRE EXTINGUISHERS FOR THE BAGGAGE COMPARTMENT AND RETURNED TO THE GATE WITHOUT INCIDENT.  THE SYSTEMS AND THE BAGGAGE COMPARTMENT WERE THEN DEFERRED.  MAINTENANCE LATER REMOVED AND REPLACED THE SMOKE DETECTORS AND THE FIRE BOTTLES.  THIS ACTION CLEARED THE MEL AND ALL SYSTEMS CHECKED GOOD.
